# SDR SWAA2015041338378

- Difficulty date: March 15, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 38,544 hours, 25,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 5940766
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEMBRANE CORRODED BETWEEN BS 160 - 180, BETWEEN RBL 43 - 54.  R & R MEMBRANE IAW SRM.
